MathSciNet Relay Station
MathSciNet bibliographic data
MR2534991 14N35 (53D45)
Li, Jun; Zinger, Aleksey On the genus-one Gromov-Witten invariants of complete intersections. J. Differential Geom. 82 (2009), no. 3, 641–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement